# SDR DALA2022102406844

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 64,925 hours, 30,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9443576) DURING INSPECTION FOUND 17F VERTICLE EXIT LIGHT INOP. REPLACED LIGHT ASSY PN BR9476-G-145-01 REF B737 IPC 33-51-01-06C ITEM 545, REF B737 AMM 33-51-01-201.
